发表文章
1. (with Yeping Li and Zhengzheng Chen) Stability of the planar rarefaction wave to two dimensional Navier-Stokes-Korteweg equations of compressible fluids; Mathematical Methods in the Applied Sciences, to appear.
2. (with Yan Zhou) On the existence of local classical solutions to the Navier-Stokes equations with degenerate viscosities; Journal of Mathematical Physics, 60, 091508 (2019); https://doi.org/10.1063/1.5118273
3. (with Ben Duan and Wei Yan) Finite-time blow-up of classical solutions to the rotating shallow water system with degenerate viscosity; Zeitschrift f¨ur angewandte Mathematik und Physik ZAMP; (2019) 70: 54. https://doi.org/10.1007/s00033-019-1093-3.
4. (with Yeping Li) Zero-viscosity-capillarity limit to rarefaction waves for the 1-D compressible Navier-Stokes-Korteweg equations; Mathematical Methods in the Applied Sciences, 39, pp.5513–5528, 2016.
5. ( with Jiahang Che, Li Chen and Ben Duan) On the existence of local strong solutions to chemotaxis–shallow water system with large data and vacuum; J. Differential Equations, 261, pp.6758-6789, 2016.
6. (with Ben Duan and Jingjing Xiao) Transonic shock solutions to the Euler-Poisson system in quasi-one-dimensional nozzles; Communications in Mathematical Sciences, 14, pp.1023-1047, 2016.
7. (with Ben Duan) Subsonic non-isentropic Euler flows with large vorticity in axisymmetric nozzles; Journal of Mathematical Analysis and Applications; 430, 1037-1057, 2015.
8 Global existence of classical solutions to two-dimensional Navier-Stokes equations with Cauchy data containing vacuum; Mathematical Methods in the Applied Sciences; 37, 1333-1352, 2014.
9. (with Ben Duan) Dynamics of vacuum states for one-dimensional full compressible Navier-Stokes equations; Communications on Pure and Applied Analysis, 12, 2543-2564, 2013.
10. (with Ben Duan) Three-dimensional full Euler flows in axisymmetric nozzles, J. Differential Equations, 254, pp.2705-2731, 2013.
11. (with Ben Duan, Yuxi Zheng) Local existence of classical solutions to shallow water equations with Cauchy data containing vacuum, SIAM J. Math. Anal., 44, pp.541-567, 2012.
12. Local existence of classical solutions to the two-dimensional viscous compressible flows with vacuum, Comm. Math. Sci., 10, pp.527-554, 2012.
13. On the motion of viscous compressible flows. Thesis (Ph.D.);The Chinese University of Hong Kong (Hong Kong), 2010.